Multiple myeloma and Tingling in hands or feet - from FDA reports
There is no Tingling In Hands Or Feet reported by people with Multiple Myeloma yet. We study people who have Tingling In Hands Or Feet and Multiple Myeloma from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Mar, 25, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling in hands or feet and Multiple myeloma?
- Check symptoms - is your tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Multiple myeloma (cancer of the plasma cells) can be treated by Revlimid, Velcade, Dexamethasone, Thalomid, Zometa (latest reports from 152,889 Multiple myeloma patients)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with high blood cholesterol, insomnia, stress and anxiety, high blood pressure, gastroesophageal reflux disease (latest reports from 549 Tingling in hands or feet patients).
Browse all symptoms of Multiple myelomaa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Tingling in hands or feetTingling in hands or feet
Other conditions that could case Tingling in hands or feetTingling in hands or feet
Can you answer these questions?
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
Fever up to 100f. Hb =9.8 in spite of taking hb improvement medicines since two months. Ldh>1000. Flc kappa slightly high at 25.4. Alpha 1 globulin at 1.1(normal .2-.4) . Sudden rise in bp at 177/80. Bone fracture at d12. Spondlylolisthesis at L5. Tb, ra,thyroid ruled out, weight loss . Doctors ...
You may be interested in these reviews
Battling weight gain with multiple myeloma. Recently moved from Revlimid to Pomalyst and Dex. Stem cell transplantation in May of 2013. My activities have been restricted due to chemo induced (Velcade) neuropathy early in my treatment. Lyrica has helped and it has only been within the last ...
In addition to having constant numbness in both of my feet, I also get severe cramping in my toes and severe charlie horses in the back of my legs. Has anyone experience these symptoms while on tamoxifen? Thank you!
My dad was diagnosed with Stage 3, early December. He was diagnosed due to the nausea from hypercalcemia. I have watched him go from walking into the hospital because of vomiting, to being in ER for the past two nights, screaming and crying in pain, unable to even stand up to go to the ...
I have had ataxia, probably triggered initially by general anaesthetics for several years. Last October I was diagnosed with multiple myeloma and have been receiving chemotherapy since then. In December the ataxia worsened considerably and my legs became very painful. The consultants have given ...